|atripla and kidney function
Feb 19, 2012
I have been on atripla since May 2010. Everything seems to be ok until my last results in December 2011 showed that my kidney function has dropped. I was put on Kivexa and Sustiva. I have been on these for about a month now. How long does it take for my kidney function to rise again assuming it was atripla causing the problem.
Response from Dr. Henry
Kidney dysfunction can be due to a number of factors besides the tenofovir in Atripla (such as diabetes, high blood pressure, HIV nephropathy), other drug effects such as NSAIDs). If tenofovir was the major factor then usually the renal function will stabilize and slowly improve over several months after a switch to an alternative. KH
Atripla + Silodosin & Rash
My Doctor took me off Atripla
- Itchy Rash After Vaginal Sex Without Condom What Are The Chances Of HIV
- Itchy Testicles After Touching A Bloody Scab Sign Of HIV AIDS
- Can ARS Occur At 10 Weeks?
- Can Jerking Off All The Time Make You Blind?
- Can Vaginal Fluid On The Condom Transmit Hiv?
- Does Having Diarrhea Affect Absorption Of HIV Meds?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.